MathSciNet Relay Station
MathSciNet bibliographic data
MR1641128 (2000j:39023) 39B72 (47J99)
Lee, Yang-Hi; Jun, Kil-Woung On the stability of approximately additive mappings. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1361–1369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement